The Annals of Mathematical Statistics

On the Theory of Runs with some Applications to Quality Control

J. Wolfowitz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 14, Number 3 (1943), 280-288.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731421

Digital Object Identifier
doi:10.1214/aoms/1177731421

Mathematical Reviews number (MathSciNet)
MR8653

Zentralblatt MATH identifier
0063.08308

JSTOR
links.jstor.org

Citation

Wolfowitz, J. On the Theory of Runs with some Applications to Quality Control. Ann. Math. Statist. 14 (1943), no. 3, 280--288. doi:10.1214/aoms/1177731421. https://projecteuclid.org/euclid.aoms/1177731421


Export citation